# SDR MASA200600021

- Difficulty date: January 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 6,998 hours, 5,107 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6416 TUS - LT FORWARD EMERGENCY EXIT CAUTION MESSAGE DURING TAXI IN PHX.  MAINTENANCE REMOVED EXIT DOOR, INSPECTED AND CLEANED SENSOR.  AIRCRAFT RETURNED TO SERVICE.
